On the structure of the semigroup of measures on a finite semigroup. (English. Russian summary) Zbl 0089.01202


43A05 Measures on groups and semigroups, etc.


Zbl 0066.11202
Full Text: EuDML


[1] A. H. Clifford: Semigroups containing minimal ideals. Amer. J. of Math., 70 (1948), 521-526. · Zbl 0038.01103
[2] O. E. Forsythe: SWAC computes all 126 distinct semigroups of order 4. Proc. Amer. Math. Soc. 6(1955), 443-^447. · Zbl 0064.02002
[3] E. Hewitt H. S. Zuckerman: Arithmetic and limit theorems for a class of random variables. Duke Math. Journal, 22 (1955), 595-616. · Zbl 0066.11202
[4] E. Hewitt H. S. Zuckerman: Finite dimensional convolution algebras. Acta Mathematica, 93 (1955), 67-119. · Zbl 0064.26902
[5] Št. Schwarz: О сущесзтвований инвариантных мер на некоторых типах бикомпактных полугрупп. Чех. мат. ж., 7 (82), 1957, 165-182. · Zbl 0098.00919
[6] Št. Schwarz: On the structure of simple semigroups without zero. Czech. Math. J., 1 (76) (1951), 41-53. · Zbl 0045.15608
[7] J. G. Wendel: Haar measure and the semigroup of measures on a compact group. Proc. Amer. Math. Soc. 5 (1954), 923-929. · Zbl 0056.26001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.